HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第52巻第1号 Vol.52,No.1 >

サヴェジ氏の帰納法に関する見解について

Files in This Item:
52(1)_P37-83.pdf5.43 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/32249

Title: サヴェジ氏の帰納法に関する見解について
Other Titles: On Leonard Jimmie Savage's Savage's View of Induction
Authors: 園, 信太郎1 Browse this author
Authors(alt): SONO, Shintaro1
Issue Date: Jun-2002
Publisher: 北海道大学經濟學部
Journal Title: 經濟學研究
Journal Title(alt): ECONOMIC STUDIES
Volume: 52
Issue: 1
Start Page: 37
End Page: 83
Type: bulletin (article)
URI: http://hdl.handle.net/2115/32249
Appears in Collections:經濟學研究 = The economic studies > 第52巻第1号 Vol.52,No.1

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University